# SDR EISA96191

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313NE
- Make and model: Boeing 727223
- Aircraft serial: 19702
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED D-CHECK, FOUND A CABIN SEAT TRACK CORRODED STATION 620 LBL 40.  REPLACED SEAT TRACK PER SRM 53-10-5.  (M)
